The solution of one dimensional fractional hyperbolic partial differential equations using Sumudu transform

Bildiriler > Tam Metin Bildiri

Yazarlar: Fadime DAL

AIP Conference Proceedings, , , Uluslararası, Tam Metin Bildiri, Scopus, cilt 1997, ss 020067-020067

DOI: 10.1063/1.5049061

Özet

In this study, we propose a new algorithm to find exact solution of one dimensional hyperbolic partial differential equations. The Sumudu transform method can be used to get exact solutions of one dimensional fractional hyperbolic partial differential equations. The comparison of variational iteration method and these method is presented.

Detay görüntüle